Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Document History for Document ID 332390

Back to latest document version
Document Version Version Comment Date Status
332390.0 [No comment] 25.03.2011 08:06 Released

ID: 332390.0, MPI für Chemie / Publikationen MPI für Chemie
Absolute rate coefficients for the reactions of O(1D) with a series of n-alkanes
Authors:Dillon, T. J.; Horowitz, A.; Crowley, J. N.
Language:English
Date of Publication (YYYY-MM-DD):2007-07-27
Title of Journal:Chemical Physics Letters
Journal Abbrev.:Chem. Phys. Lett.
Volume:443
Issue / Number:1-3
Start Page:12
End Page:16
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Chemie/Chemie der Atmosphäre
Identifiers:ISI:000248434600003 [ID No:1]
ISSN:0009-2614 [ID No:2]